# SDR REXA2018060500438

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Passneger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAD CORROSION AROUND FWD LOWER TENSION LATCH.  REMOVED AND REPLACED THE FWD FORMER ON THE PAX DOOR IAW SRM 51-42-06, AND SRM 51-42-21.
